# SDR HEEA071993

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,310 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap
- Part number: 412030437103
- Condition: Worn
- Location: Crosstube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER WORN  AND DETERIORATED ON CROSSTUBE.
